By CENTURION LABORATORIES
10 Tablet(s) in Strip
Inclusive of all taxes
Out of Stock
7 days return policyRead More
All the Products are packed and stored Safely
Acefan Tablet Description
Acefan Tablet is used for the management of pain, swelling and inflammation. It is a combination of medicine containing aceclofenac and paracetamol. You should take this medicine for prescribed durat
ion and in a dose recommended by your doctor.
|You Save||₹0.45 (15% on MRP)|
|Contains||Aceclofenac(100.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)|
Check more medicines with composition as Aceclofenac(100.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
Uses of Acefan Tablet
- Acefan Tablet is useful in relieving pain and swelling associated with bones and joints in conditions such as arthritis, spondylitis and low back pain.
- It is also useful in gynaecological pain, toothache, headache, pain and swelling in the ear, nose and throat.
Contraindications of Acefan Tablet
- If you are allergic to aceclofenac, paracetamol, or any of the ingredients of Acefan Tablet.
- If you have a history of asthma, skin rashes, swelling & nasal congestion after taking painkillers.
- If you have a history of or currently have stomach ulcers or bleeding in any part of the digestive tract.
- If you have a heart failure problem, high blood pressure, liver or kidney-related problem.
- If you are pregnant, this medicine should not be taken, especially in the third trimester of pregnancy.
Side effects of Acefan Tablet
- Stomach pain
Precautions and Warnings of Acefan Tablet
Can I take the Acefan Tablet during pregnancy?
It is unsafe to take the Acefan Tablet during pregnancy, as it can lead to birth defects in the growing foetus. Hence, it should not be taken by a pregnant woman. Taking this medicine during pregnancy can cause defects in the baby's heart, delay labour and increase the risk of bleeding in the mother and baby.
Can I take Acefan Tablet while breastfeeding?
It is advisable not to take this medicine during breastfeeding, as components of Acefan Tablet can pass in breast milk and produce undesirable effects in the breastfed baby.
Can I drive if I have consumed Acefan Tablet?
It is advisable not to drive or use machines when you have taken Acefan Tablet, as it may cause dizziness.
Can I consume alcohol with Acefan Tablet?
It is advisable to avoid the consumption of alcohol while taking the Acefan Tablet. Discuss with your doctor if you drink too often.
Other General Warnings
Talk to your doctor if
- You have a kidney or liver problem or blood clotting disorder.
- You have a bleeding problem in the stomach, ulcers in the intestine (perforation) or Crohn's disease.
- You have asthma, as this medicine can worsen the symptoms of asthma.
- You have an autoimmune disease called systemic lupus erythematosus.
- You are an alcoholic, as concomitant use of this medicine can damage the liver.
- You experience skin rashes & lesions after taking Acefan Tablet.
- You are an elderly patient or taking water pills or have kidney disorders; this medicine can increase the risk of kidney failure. Your doctor may ask you to do renal function tests for the same.
Mode of Action of Acefan Tablet
How Does It Work?
Acefan Tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for swelling and pain. Paracetamol is also known to increase the pain threshold, and hence reduce the level of the sensation of pain....
Directions for Use of Acefan Tablet
Acefan Tablet should be consumed as a whole with a sufficient amount of water. It can be taken with food or after food.
Interactions of Acefan Tablet
Interactions with other medicines
- Some medicines can affect the way Acefan Tablet works, or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements, or herbals you are currently taking or might take to avoid any possible interaction.
- Other medicines containing paracetamol should not be taken along with Acefan Tablet, as there is an increased risk of liver damage.
- Acefan Tablet can interfere with the blood pressure-lowering action of medicines used to treat high blood pressure.
- Medicines like water pills, digoxin (used for heart conditions), ciclosporin & tacrolimus (used to modify immune response) if taken along can lead to kidney problems and hence should be used cautiously....
- There is an increase in the risk of getting stomach ulcers or bleeding when Acefan Tablet is taken along with steroids.
- There is a risk of bleeding if Acefan Tablet is taken along with blood thinners such as warfarin.
- You may experience fits and seizures if you are taking this medicine with antibiotics like levofloxacin, ciprofloxacin.
- Antidiabetic medicines, if taken along with Acefan Tablet, be cautious about symptoms of low glucose levels like sweating, anxiety, fast heartbeat, hunger pangs.
Storage and disposal of Acefan Tablet
- Store Acefan Tablets in a cool and dry place and away from light.
- Keep it away from the sight and reach children and pets.
Dosage of Acefan Tablet
Symptoms of overdose of Acefan Tablet are headache, nausea, vomiting, stomach pain, diarrhoea, dizziness, low blood pressure and fits. If you think you have taken too much of this medicine, then contact your doctor immediately or visit the nearest hospital....
Missed a Dose
If you missed any dose of Acefan Tablet, then take it as soon as you remember. If it's time for your next dose, then skip the missed dose and continue with your regular dose schedule. Do not take a double dose of medicine to compensate for the missed one....
Dr. Nikita Toshi
BDS (Bachelor of Dental Surgery)
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: Any precautions do I need to take before taking Acefan Tablet?
- Yes, tell your doctor if you are taking any other medicine for pain, fever or arthritis.
- Take this medicine only for the duration as prescribed by your doctor. Never take more than the prescribed dose, as it can result in an overdose.
- Be cautious about stomach pain, blood in vomit, dark stools; these could be signs of bleeding in your stomach or intestine. Immediately stop taking medicine and inform your doctor.
Q: Can I take paracetamol with Acefan Tablet?
A: Acefan Tablet already contains paracetamol and aceclofenac. Do not take additional paracetamol. If your pain is not relieved, then consult your doctor, as the doctor may increase the dose or add another medicine based on your condition.
Q: Is Acefan Tablet a painkiller?
A: Yes, Acefan Tablet is a painkiller. It contains paracetamol and aceclofenac, which has pain-relieving actions.
Q: Can I take Acefan Tablet with antibiotics?
A: Acefan Tablet may interact with a few of the antibiotics and produce an altered response. Consult your doctor for detailed information as to which antibiotic you are referring to.
Expires on or After
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Please add item(s) to proceed